COOK INC PERC NGAGE NITINOL TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Catalog Number |
NGRE-100038 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The device was inserted through the working channel of the nephroscope.The physician opened the grasper and tried to wrap the extractor around the stone.The physician then tried to torque the basket around the stone but pushed the basket into the tissue wall and the stone causing the basket to break.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.